# SDR SWAA2024011741499

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8757L
- Make and model: Boeing 737-8
- Aircraft serial: 67210
- Aircraft time: 5,702 hours, 2,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASH LIGHT AFT AT CAPTAIN SIDE BROKEN<[01] FOUND AFT CA SIDE FA FLASHLIGHT IMPROPERLY SEATED. RE-SEATED FLASHLIGHT AND INSTALLED NEW SEAL. FLASHLIGHT NOW OPS CHECKS GOOD REF: AMM 25-64-00.
